RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2013, Volume 5, Issue 2, Pages 31–42 (Mi ufa196)  

On some nonlinear integral and integro-differential equations with noncompact operators on positive half-line

M. F. Broyana, Kh. A. Khachatryanb

a Armenian National Agrarian University, Teryan str., 74, 0019, Erevan, Armenia
b Institute of Mathematics of NAS RA, Marshal Baghramian avenue, 24/5, 0019, Erevan, Armenia

Abstract: The paper is devoted to the studying certain classes of nonlinear integral and integro-differential with non-compact Hammerstein type operators. These equations have important applications in the kinetic theory of gases and in the wealth distribution theory of a one product economics.

Keywords: integral equation, Hammerstein operator, Sobolev space, convergence, monotonicity.

Full text: PDF file (506 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2013, 5:2, 31–42 (PDF, 353 kB); https://doi.org/10.13108/2013-5-2-31

Bibliographic databases:

Document Type: Article
UDC: 517.968.4+517.968.74
Received: 25.01.2012

Citation: M. F. Broyan, Kh. A. Khachatryan, “On some nonlinear integral and integro-differential equations with noncompact operators on positive half-line”, Ufimsk. Mat. Zh., 5:2 (2013), 31–42; Ufa Math. J., 5:2 (2013), 31–42

Citation in format AMSBIB
\Bibitem{BroKha13}
\by M.~F.~Broyan, Kh.~A.~Khachatryan
\paper On some nonlinear integral and integro-differential equations with noncompact operators on positive half-line
\jour Ufimsk. Mat. Zh.
\yr 2013
\vol 5
\issue 2
\pages 31--42
\mathnet{http://mi.mathnet.ru/ufa196}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3430774}
\elib{http://elibrary.ru/item.asp?id=19063034}
\transl
\jour Ufa Math. J.
\yr 2013
\vol 5
\issue 2
\pages 31--42
\crossref{https://doi.org/10.13108/2013-5-2-31}


Linking options:
  • http://mi.mathnet.ru/eng/ufa196
  • http://mi.mathnet.ru/eng/ufa/v5/i2/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Number of views:
    This page:462
    Full text:70
    References:33
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019